Doctor insights on:
Heat Burn Of Mouth Or Tongue Drugs
Prickly heat or allergic reaction to opiate painkiller? - painful burning sensation over whole body & face, dry mouth, tight dry throat, racing heart.
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
Sulfa drug for bladder infection.then oral thrush with nystatin. White patches gone but mouth /tongue still burning feeling.how long until better?
Im taking zink and vitamine supplment recently im sufring from burning in my tongue like small red dots is it side effect of drugs or somthing else?
After a while of taking my gonorrhoea drugs i began feeling this burning sensation on my tongue and its white.
Yeast infection: Yeast infection / overgrowth can occur, when one is on long term antibiotics and the "good" bacteria are destroyed along with the bad bacteria. See the doctor who prescribed your medication to determine if a change in drugs needs to be made and to treat your tongue infection. It is often beneficial to take probiotics or eat yogurt w/ active cultures about 2 hours after each antibiotic dose. ...Read moreSee 1 more doctor answer
Tongue feels diffusely burnt, painful to heat +halitosis; a few papillae have turned white. Whatis? (+gum abscess persistent post root canal revision)
Tongue symptoms: While i can't be certain, from what you say, the halitosis probably comes from your gum abscess (bacterial odor). The changes in your tongue could be due to an overgrowth of yeast germs (fungi) than can happen when you take an antibiotic; this could cause the redness, tenderness, and white patches. Other causes of the tongue changes could be inflammation (glossitis) due to allergy or infection. ...Read moreSee 2 more doctor answers
Burning mouth syndrome wrecked my my mouth. Teeth are crumbling and have an infection with pus. Multiple sites. On cipro (ciprofloxacin). Is this an appropriate drug?
Burning mouth syndro: Burning mouth syndrome does not cause crumbling teeth or gum infections. Dry mouth due to lack or loss of saliva can cause rampant decay if there is poor oral hygiene. Infections with pus sounds like gum disease, but may be due to a systemic disease. Cipro is not known as a treatment for burning mouth or gum disease. You need to coordinate treatment between your dentist and physician. ...Read moreSee 3 more doctor answers
I've been having mouth problems mostly tongue it tingles and burns all the time worsens at night what is this help please?
Seek help: Could be a number of things. Burning mouth syndrome, for example, is a generalized, non-specific burning within the oral cavity that could be caused by dry mouth, hormonal changes, fungal infection, acid reflux, neuropathy, or ill-fitting dentures just to name a few. Try to identify what makes it better or worse, and seek professional help to try and identify the etiology. Best of luck! ...Read moreSee 1 more doctor answer
I have sores In both corners of mouth that burn when tongue touches. I've been under stress. Would that cause them?
When I eat pineapple my tongue burns for 2 days n sometimes I get sores in my mouth could I be allergic or is this normal?
Acidic foods: Pineapple is a very acidic and rough food to eat. It is very common for this to bother your tongue after eating it. It happens to me. I doubt your response is an allergy. Lay off citrus for a few days and things should improve. Also avoid extremely hot, spicy or acidic foods while this is healing. ...Read more
I have a bunch of tiny bubbles on the line that connect my tongue to the bottom of my mouth, what it could be I have no pain, burn, or itch.. ?
Mucous cysts: Consult your physician and dentist. Without a photo these sound like benign cysts, but must be examined. ...Read more
My tongue has had a burning sensation for 2 weeks. I use biotene mouth wash, suck on ice chips with no relief. What could this be?
The roof of my mouth is very cold, very randomly. This isn’t uncommon for me but bothers my tongue because of the cold burning sensation. ?
Cold palate: Among other possibilities you may have a circulatory problem. Or you may have an allergic response to specific foods/vitamins/supplements/t'paste/mouth wash/etc. Start the diagnostic process with your General Dentist. Lab tests/imaging/specialist(s) referral may all be in order. ...Read more
My tongue lips and mouth feel like they're burning, and I can't really taste anything I eat or drink very well. Any ideas what could cause this?
Burning mouth?: Hard to know without examining you and learning more. There is a condition known as burning mouth syndrome. Irritants such as certain (especially spicy) foods, hygiene product (mouthwash? or dental implants can exacerbate) Infection (yeast), autoimmune disorders, vitamin deficiency, hormone changes (greater incidence with menopause) and medication side effects are also suspects. ...Read more
What causes a burning sensation on left side of tongue due to having top n bottom left wisdoms out 2wks.Ive been feeling burning in my mouth 5 days?
Careful: Correlation isn't the same as causation. Burning mouth sensations are caused by several possible factors including allergies, hormonal diseases, medications, nutritional deficiencies, and acid reflux as well as infection. It may have nothing to do with your recent extractions or it may be a complication of that procedure. Go back to the extracting dentist for an evaluation. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Heat burn of mouth or tongue medication
- Heat burn of mouth or tongue signs
- Thermal burn of mouth or tongue
- Ask a doctor a question free online
- Heat rash on the tongue
- Heat bumps on tongue
- Heat rash on tongue symptoms
- Tongue is sensitive to heat
- Heat burn of mouth or tongue